Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Elliptic equations of order $ 2m$ in annular domains


Author: Robert Dalmasso
Journal: Trans. Amer. Math. Soc. 347 (1995), 3575-3585
MSC: Primary 35B05; Secondary 34B15, 35J65
DOI: https://doi.org/10.1090/S0002-9947-1995-1311907-8
MathSciNet review: 1311907
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the existence of positive radial solutions for some semilinear elliptic problems of order $ 2m$ in an annulus with Dirichlet boundary conditions. We consider a nonlinearity which is either sublinear or the sum of a sublinear and a superlinear term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B05, 34B15, 35J65

Retrieve articles in all journals with MSC: 35B05, 34B15, 35J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1311907-8
Keywords: Semilinear elliptic equations, Green's function, fixed point theorems
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society